Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 158, Number 1, 2018

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Codes arising from incidence matrices of points and hyperplanes in PG(n,q)
pp. 1-11(11)
Authors: Polverino, Olga; Zullo, Ferdinando

Favourites:
ADD

Enumeration of partitions with prescribed successive rank parity blocks
pp. 12-35(24)
Authors: Seo, Seunghyun; Yee, Ae Ja

Favourites:
ADD

Subalgebras of Solomon's descent algebra based on alternating runs
pp. 36-65(30)
Authors: Josuat-Vergès, Matthieu; Pang, C.Y. Amy

Favourites:
ADD

Poset edge densities, nearly reduced words, and barely set-valued tableaux
pp. 66-125(60)
Authors: Reiner, Victor; Tenner, Bridget Eileen; Yong, Alexander

Favourites:
ADD

Oriented flip graphs of polygonal subdivisions and noncrossing tree partitions
pp. 126-175(50)
Authors: Garver, Alexander; McConville, Thomas

Favourites:
ADD

Bijections for planar maps with boundaries
pp. 176-227(52)
Authors: Bernardi, Olivier; Fusy, Éric

Favourites:
ADD
Favourites:
ADD

On regular induced subgraphs of generalized polygons
pp. 254-275(22)
Authors: Bamberg, John; Bishnoi, Anurag; Royle, Gordon F.

Favourites:
ADD

Ordering property for unary functions
pp. 276-289(14)
Authors: Sokić, Miodrag

Favourites:
ADD

Sum sequences modulo n
pp. 290-314(25)
Authors: Chung, Fan; Folkman, Jon; Graham, Ron

Favourites:
ADD

Kronecker coefficients and noncommutative super Schur functions
pp. 315-361(47)
Authors: Blasiak, Jonah; Liu, Ricky Ini

Favourites:
ADD

A weighted cellular matrix-tree theorem, with applications to complete colorful and cubical complexes
pp. 362-386(25)
Authors: Aalipour, Ghodratollah; Duval, Art M.; Kook, Woong; Lee, Kang-Ju; Martin, Jeremy L.

Favourites:
ADD

All hyperbolic Coxeter n-cubes
pp. 387-406(20)
Authors: Jacquemet, Matthieu; Tschantz, Steven T.

Favourites:
ADD
Favourites:
ADD

On weak peak quasisymmetric functions
pp. 449-491(43)
Author: Li, Yunnan

Favourites:
ADD

Extremal hypergraphs for Ryser's Conjecture
pp. 492-547(56)
Authors: Haxell, Penny; Narins, Lothar; Szabó, Tibor

Favourites:
ADD

Monochromatic solutions to systems of exponential equations
pp. 548-559(12)
Author: Sahasrabudhe, Julian

Favourites:
ADD
Favourites:
ADD

Lipschitz polytopes of posets and permutation statistics
pp. 605-620(16)
Authors: Sanyal, Raman; Stump, Christian

Favourites:
ADD

Zarankiewicz's problem for semi-algebraic hypergraphs
pp. 621-642(22)
Author: Do, Thao T.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more